MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Product problem being submitted due to unable to confirm returned test strips were tested by nova biomedical at time of submission.Meter and test strips were returned to nova biomedical.External evaluation completed by nova biomedical and no defect found on returned meter.Nova biomedical tested returned meter with qa test strips, unable to confirm returned test strips were tested by nova biomedical.Most likely underlying root cause: mlc-006: passed expiration date.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results from results obtained of lo.Caller stated the true focus his her meter and that her friend had used it and had obtained the lo result.The expected blood glucose test result range is unknown.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is not stored according to specification (kitchen).The test strip lot manufacturer¿s expiration date is 06/24/2022 and test strips were opened last year (expired).The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 29-sept-2021: h10: confirmed that returned test strips were evaluated by nova biomedical - no defect found on test strips.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12421537
Report Number1000113657-2021-00536
Device Sequence Number20056524
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/25/2022
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNX1003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Distributor Facility Aware Date08/09/2021
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1